Development of Sézary syndrome following the administration of dupilumab

Jessica Tran, Lisa Morris, Alan Vu, Madeleine Duvic

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Dupilumab is a monoclonal antibody that inhibits interleukin-4 and interleukin-13 signaling. It is the first biologic agent to demonstrate efficacy in treating moderate-to-severe refractory atopic dermatitis [1, 2]. Although dupilumab provides promise for the treatment of atopic and allergic conditions, clinicians should take into account its novelty and the potential for unexpected adverse events. We present a patient who developed Sézary syndrome following the initiation of dupilumab.

Original languageEnglish (US)
Article number17
JournalDermatology online journal
Volume26
Issue number4
StatePublished - Apr 2020

Keywords

  • Atopic dermatitis
  • Cutaneous T cell lymphoma
  • Dupilumab
  • Erythroderma
  • Sézary syndrome

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Development of Sézary syndrome following the administration of dupilumab'. Together they form a unique fingerprint.

Cite this